# SDR SWAA2022020238487

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 17,166 hours, 7,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN ASSY BENT; CRACKED; AND AFT ATTACH NUT PLATE ASSY BROKEN. / R & R AFT GALLEY SERVICE DOOR LOWER PAN ASSY SOPM 20-50-01. R & R AFT NUT PLATE PER SIP. (INSP 73290)
